1 doctor weighed in:
What do you think, can the green tea be causing me stomach aches?
1 doctor weighed in

Dr. Guy DaSilva
Preventive Medicine
In brief: Probably not
Green tea is very medicinal, with egcg and theanine to name a few that are very beneficial in people with stomach issues.
In fact it is recommended after receiving chemotherapy for its GI effects. Make sure, the green tea you are drinking is low or non- caffeinated as caffeine is notorious for starting a "riot" in some people. Let me know how you do.

In brief: Probably not
Green tea is very medicinal, with egcg and theanine to name a few that are very beneficial in people with stomach issues.
In fact it is recommended after receiving chemotherapy for its GI effects. Make sure, the green tea you are drinking is low or non- caffeinated as caffeine is notorious for starting a "riot" in some people. Let me know how you do.
Dr. Guy DaSilva
Dr. Guy DaSilva
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
107,000 doctors available
Read more answers from doctors